Show simple item record

dc.creatorOrdóñez Cabrera, Manuel Hilarioes
dc.date.accessioned2016-06-03T09:14:50Z
dc.date.available2016-06-03T09:14:50Z
dc.date.issued1997
dc.identifier.citationOrdóñez Cabrera, M.H. (1997). Convergence in mean of weighted sums of {an,k}-compactly uniformly integrable random elements in Banach spaces. International Journal of Mathematics and Mathematical Sciences, 20, 443-450.
dc.identifier.issn0161-1712es
dc.identifier.issn1687-0425es
dc.identifier.urihttp://hdl.handle.net/11441/41844
dc.description.abstractThe convergence in mean of a weighted sum ka.k(Xk EXk) of random elements in a separable Banach space is studied under a new hypothesis which relates the random elements with their respective weights in the sum: the {a.. }-compactly uniform integrability of {X. }. This condition, which is implied by the tightness of {X,,} and the {a,,k }-uniform integrability of {[IX,, II}, is weaker than the compactly miform integrability of {X,,} and leads to a result of convergence in mean which is strictly stronger than a recent result of Wang, Rao and Deli.es
dc.description.sponsorshipDirección General de Investigación Científica y Técnicaes
dc.description.sponsorshipJunta de Andalucíaes
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherHindawies
dc.relation.ispartofInternational Journal of Mathematics and Mathematical Sciences, 20, 443-450.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectWeighted sumses
dc.subjectrandom elements in separable Banach spaceses
dc.subjectcompactly uniform integrabilityes
dc.subject{an,k}-compactly uniform integrabilityes
dc.subjecttightnesses
dc.subject{an,k}- uniform integrabilityes
dc.subjectconvergence in meanes
dc.titleConvergence in mean of weighted sums of {an,k}-compactly uniformly integrable random elements in Banach spaceses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Análisis Matemáticoes
dc.relation.projectIDPB93-0926es
dc.relation.publisherversionhttp://dx.doi.org/10.1155/S0161171297000604
dc.identifier.doi10.1155/S0161171297000604
idus.format.extent9 p.es
dc.journaltitleInternational Journal of Mathematics and Mathematical Scienceses
dc.publication.volumen20es
dc.publication.initialPage443es
dc.publication.endPage450es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/41844
dc.contributor.funderDirección General de Investigación Científica y Técnica (DGICYT). España
dc.contributor.funderJunta de Andalucía

FilesSizeFormatViewDescription
Convergence in mean of weighted ...2.275MbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional